Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Continua not an inverse limit with a single bonding map on a polyhedron


Author: J. W. Rogers
Journal: Proc. Amer. Math. Soc. 21 (1969), 281-283
MSC: Primary 54.55
MathSciNet review: 0248758
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248758-1
Article copyright: © Copyright 1969 American Mathematical Society